# SDR AALA200810204

- Difficulty date: November 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 59,558 hours, 5,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TANG ON SEAT TRACK NUMBER 3 AT STATION 1060.  REPAIRED WITH SEAT TRACK PLUG PER AARD 53-20-00-10.
